NEW YORK JOURNAL OF MATHEMATICS, vol.26, pp.598-606, 2020 (SCI-Expanded)
Article / Article
NEW YORK JOURNAL OF MATHEMATICS
Science Citation Index Expanded (SCI-EXPANDED), Scopus, Academic Search Premier, zbMATH
Karadeniz Technical University Affiliated:
The classes of various interval decomposable persistence modules in literature were analyzed, the sets were determined, and some topological characteristics that these sets gained through interleaving metric were studied. In this study, connectedness of these spaces and their Lusternik-Schnirelmann categories were considered.